×

zbMATH — the first resource for mathematics

\(R\)-endomorphisms of \(R[[X]]\). (English) Zbl 0195.32902

MSC:
13F25 Formal power series rings
13B10 Morphisms of commutative rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gilmer, R.W, R-automorphisms of R[X], (), 328-336 · Zbl 0177.30001
[2] McCoy, N.H, Remarks on divisors of zero, Amer. math. monthly, 49, 286-295, (1942) · Zbl 0060.07703
[3] O’Malley, M.J, R-automorphisms of R[[X]], (), 60-78 · Zbl 0186.35503
[4] Zariski, O; Samuel, P, ()
[5] Zariski, O; Samuel, P, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.